# SDR 95FDEA00196

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Press Controller
- Part number: 7909601
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOSS OF PRESSURIZATION AT FL 310.  UNABLE TO MAINTAIN CABIN PRESS IN AUTO, MANUAL, OR STANDBY MODE.  REMOVED AND REPLACED CABIN PRESS CONTROLLER PER MM 21-31-0.  CABIN PRESSURE FUNCTION TEST NORMAL PER JRH 7-23.
